You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1959-1960/7/2
On random variables whose quotient follows the Cauchy law
Download
PDF
- On random variables whose quotient follows the Cauchy law
Article
Original scientific text
Title
On random variables whose quotient follows the Cauchy law
Authors
I. Kotlarski
1
Affiliations
Warsaw, Poland
Colloquium Mathematicum
1959-1960/7/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
277-284
Main language of publication
English
Published
1960
Exact and natural sciences
mathematics